Publikationsdetails
Proportions of vanishing elements in finite groups
- verfasst von
- Lucia Morotti, Hung P. Tong-Viet
- Abstract
In this paper, we study the proportion of vanishing elements of finite groups. We show that the proportion of vanishing elements of every finite non-abelian group is bounded below by 1/2 and classify all finite groups whose proportions of vanishing elements attain this bound. For symmetric groups of degree at least 5, we show that this bound is at least 2327/2520 which is best possible.
- Organisationseinheit(en)
-
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
- Externe Organisation(en)
-
Binghamton University
- Typ
- Artikel
- Journal
- Israel journal of mathematics
- Band
- 246
- Seiten
- 441-457
- Anzahl der Seiten
- 17
- ISSN
- 0021-2172
- Publikationsdatum
- 12.2021
- Publikationsstatus
- Veröffentlicht
- Peer-reviewed
- Ja
- ASJC Scopus Sachgebiete
- Allgemeine Mathematik
- Elektronische Version(en)
-
https://arxiv.org/abs/2007.16081 (Zugang:
Offen)
https://doi.org/10.1007/s11856-021-2256-4 (Zugang: Geschlossen)